# SDR CALA2017072102334

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 32,057 hours, 17,298 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664505
- Part serial: 5751
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX NOTIFIED THAT SIDE PACK HANGING OUT OF SLIDE COVER ON L1 DOOR. MX FOUND DOOR ARMED AND DOOR 3/4 OPEN. SLIDE NOT DEPLOYED, CYL FOR DAMPER AND EMERGENCY OPERATION PRESSURE AT ZERO. R&R L1 DOOR SLIDE/RAFT IAW AMM 25-62-44-000-012-A / 25-62-44-400 -007-A. OPS CHECK NORMAL.
